Skip to Main content Skip to Navigation
Journal articles

Hitting properties and non-uniqueness for SDEs driven by stable processes

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01164571
Contributor : Serena Benassù <>
Submitted on : Wednesday, June 17, 2015 - 11:44:58 AM
Last modification on : Saturday, March 28, 2020 - 2:24:20 AM

Identifiers

  • HAL Id : hal-01164571, version 1

Citation

J. Berestycki, L. Döring, L. Mytnik, L. Zambotti. Hitting properties and non-uniqueness for SDEs driven by stable processes. Stochastic Processes and their Applications, Elsevier, 2015, 125 (3), pp.918-940. ⟨hal-01164571⟩

Share

Metrics

Record views

275